# SDR SWAA2025052956890

- Difficulty date: April 18, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE GIRT BAR FLOOR BRACKETS AFT ENTRY DOOR AT AFT GALLEY AREA 2025-274121 <[01].  REPLACED HARDWARE GIRT BAR FLOOR BRACKETS AFT ENTRY DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801.  THE INSTALLATION IS DOCUMENTED ON TTG8Q003HPS8 STEP 2. A. (13); [02] REPLACED HARDWARE GIRT BAR FLOOR BRACKETS AFT ENTRY DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801.  THE INSTALLATION IS DOCUMENTED ON TTG8Q003HPS8 STEP 2. A. (13).
